MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the field service representative (fsr), the team gas calibrates and enter the k codes.They also isolate the shunt during priming and do in-vivo calibration.
 
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) potassium (k+) and carbon dioxide (co2) values were inaccurate.The k+ value displayed was 5.7 which did not match the blood gas analyzer value of 3.5.As mitigation, the team used the blood gas analyzer for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key24808684
Report Number1828100-2026-00075
Device Sequence Number10042726
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)220523
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD GAS ANALYZER.
Patient SexUnknown